# SDR 29GA2020030200001

- Difficulty date: February 29, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N703SV
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 1555
- Aircraft time: 46 hours, 22 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FLIGHT# 9005 FLL/TPA REPORT: DOOR EMER LIGHT ILLUMINITED AFTER TAKE OFF. CORRECTIVE ACTION: FOUND EMERGENCY DOOR HATCH LIGHT TO BE ILLUMINATED. HATCH WAS IN LOCKED AND CLOSED POSITION. RESET CANNON PLUG AND OPENED AND CLOSED  HATCH, AND PERFORMED OPS CHECK OF THE HATCH ALERT CIRCUT, OPS CHECK GOOD.WORK DONE IAW ATR72 AMM 52-22-00
